Semivaluations and d -groups

Jiří Močkoř

Czechoslovak Mathematical Journal (1982)

  • Volume: 32, Issue: 1, page 77-89
  • ISSN: 0011-4642

How to cite

top

Močkoř, Jiří. "Semivaluations and $d$-groups." Czechoslovak Mathematical Journal 32.1 (1982): 77-89. <http://eudml.org/doc/13296>.

@article{Močkoř1982,
author = {Močkoř, Jiří},
journal = {Czechoslovak Mathematical Journal},
keywords = {integral domain; group of divisibility; partially ordered group; units; semi-valuation; p.o. group; d-group; directed orders},
language = {eng},
number = {1},
pages = {77-89},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Semivaluations and $d$-groups},
url = {http://eudml.org/doc/13296},
volume = {32},
year = {1982},
}

TY - JOUR
AU - Močkoř, Jiří
TI - Semivaluations and $d$-groups
JO - Czechoslovak Mathematical Journal
PY - 1982
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 32
IS - 1
SP - 77
EP - 89
LA - eng
KW - integral domain; group of divisibility; partially ordered group; units; semi-valuation; p.o. group; d-group; directed orders
UR - http://eudml.org/doc/13296
ER -

References

top
  1. Jaffard J., Un contre-exemple concernant les groupes de divisibilité, C.R. Acad. Sci. Paris 243 (1956), 1264-1268. (1956) Zbl0071.25405MR0086050
  2. Kaplansky I., Commutative rings, Allyn and Bacon, Boston 1970. (1970) Zbl0203.34601MR0254021
  3. Močkoř J., A realization of groups of divisibility, Comment. Math. Univ. St. Pauli, Tokyo, 21 (1977), 61-75. (1977) Zbl0373.13011MR0466101
  4. Močkoř J., On o-ideals of groups of divisibility, to appear. Zbl0511.13001MR0626913
  5. Močkoř J., A realization of d-groups, Czech. Math. J. 27 (102) (1977), 296-312. (1977) Zbl0379.06007MR0447454
  6. Mott J. L., 10.4153/CJM-1974-049-2, Can. J. Math., 26 (3) (1974), 532-542. (1974) Zbl0245.06008MR0364213DOI10.4153/CJM-1974-049-2
  7. Mott J. L., The groups of divisibility and its applications, Conf. Commut. Algebra, Lawrence, Kansas, Springer-Verlag 1973. (1973) Zbl0248.13024MR0337943
  8. Nakano T., 10.1007/BF01111015, Math. Z. 99 (1967), 355 - 376. (1967) Zbl0149.27702MR0215765DOI10.1007/BF01111015
  9. Ohm J., 10.4153/CJM-1969-065-9, Can. J. Math. 21 (1969), 576-591. (1969) Zbl0177.06501MR0242819DOI10.4153/CJM-1969-065-9
  10. Zariski O., Samuel P., Commutative algebra II, Princeton 1960. (1960) Zbl0121.27801

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.